Quelques résultats effectifs concernant les invariants de Tsfasman-Vlăduţ
[Some effective results on the Tsfasman–Vlăduţ invariants]
Annales de l'Institut Fourier, Volume 65 (2015) no. 1, pp. 63-99.

We consider in this article properties of infinite algebraic extensions of global fields through their Tsfasman-Vladuts invariants, which describe in particular the decomposition of primes in global field towers. We use recent results of A. Schmidt and a weak effective version of the Grunwald-Wang theorem to construct infinite global fields having at the same time a given finite set of positive invariants, a prescribed set of invariants being zero, and a controlled deficiency.

On considère dans cet article les propriétés asymptotiques de corps globaux à travers l’étude de leurs invariants de Tsfasman-Vlăduţ, nombres qui décrivent en particulier la décomposition des places dans les tours de corps globaux. On utilise des résultats récents d’Alexander Schmidt et une version faible mais effective du théorème de Grunwald-Wang pour construire des corps globaux infinis ayant un ensemble fini donné d’invariants non nuls et un ensemble prescrit d’invariants nuls, tout en estimant leur défaut.

Received:
Revised:
Accepted:
Published online:
DOI: 10.5802/aif.2925
Classification: 11R29,  11R34,  11R37,  11R45,  11R58
Keywords: Infinite global fields, mild pro-p-groups, restricted ramification, class field theory
@article{AIF_2015__65_1_63_0,
     author = {Lebacque, Philippe},
     title = {Quelques r\'esultats effectifs concernant les invariants de {Tsfasman-Vl\u{a}du\c{t}}},
     journal = {Annales de l'Institut Fourier},
     pages = {63--99},
     publisher = {Association des Annales de l{\textquoteright}institut Fourier},
     volume = {65},
     number = {1},
     year = {2015},
     doi = {10.5802/aif.2925},
     zbl = {1326.11071},
     language = {fr},
     url = {https://aif.centre-mersenne.org/articles/10.5802/aif.2925/}
}
TY  - JOUR
TI  - Quelques résultats effectifs concernant les invariants de Tsfasman-Vlăduţ
JO  - Annales de l'Institut Fourier
PY  - 2015
DA  - 2015///
SP  - 63
EP  - 99
VL  - 65
IS  - 1
PB  - Association des Annales de l’institut Fourier
UR  - https://aif.centre-mersenne.org/articles/10.5802/aif.2925/
UR  - https://zbmath.org/?q=an%3A1326.11071
UR  - https://doi.org/10.5802/aif.2925
DO  - 10.5802/aif.2925
LA  - fr
ID  - AIF_2015__65_1_63_0
ER  - 
%0 Journal Article
%T Quelques résultats effectifs concernant les invariants de Tsfasman-Vlăduţ
%J Annales de l'Institut Fourier
%D 2015
%P 63-99
%V 65
%N 1
%I Association des Annales de l’institut Fourier
%U https://doi.org/10.5802/aif.2925
%R 10.5802/aif.2925
%G fr
%F AIF_2015__65_1_63_0
Lebacque, Philippe. Quelques résultats effectifs concernant les invariants de Tsfasman-Vlăduţ. Annales de l'Institut Fourier, Volume 65 (2015) no. 1, pp. 63-99. doi : 10.5802/aif.2925. https://aif.centre-mersenne.org/articles/10.5802/aif.2925/

[1] Bach, Eric; Sorenson, Jonathan Explicit bounds for primes in residue classes, Math. Comp., Tome 65 (1996) no. 216, pp. 1717-1735 | Article | MR: 1355006 | Zbl: 0853.11077

[2] Garcia, Arnaldo; Stichtenoth, Henning Asymptotically good towers of function fields over finite fields, C. R. Acad. Sci. Paris Sér. I Math., Tome 322 (1996) no. 11, pp. 1067-1070 | MR: 1396642 | Zbl: 0867.11042

[3] Gras, Georges Class field theory, Springer Monographs in Mathematics, Springer-Verlag, Berlin, 2003, xiv+491 pages (From theory to practice, Translated from the French manuscript by Henri Cohen) | Article | MR: 1941965 | Zbl: 1019.11032

[4] Hardy, G. H.; Wright, E. M. An introduction to the theory of numbers, The Clarendon Press, Oxford University Press, New York, 1979, xvi+426 pages | MR: 568909 | Zbl: 0058.03301

[5] Ihara, Yasutaka Some remarks on the number of rational points of algebraic curves over finite fields, J. Fac. Sci. Univ. Tokyo Sect. IA Math., Tome 28 (1981) no. 3, p. 721-724 (1982) | MR: 656048 | Zbl: 0509.14019

[6] Ihara, Yasutaka How many primes decompose completely in an infinite unramified Galois extension of a global field ?, J. Math. Soc. Japan, Tome 35 (1983) no. 4, pp. 693-709 | Article | MR: 714470 | Zbl: 0518.12006

[7] Kumar Murty, Vijaya; Scherk, John Effective versions of the Chebotarev density theorem for function fields, C. R. Acad. Sci. Paris Sér. I Math., Tome 319 (1994) no. 6, pp. 523-528 | MR: 1298275 | Zbl: 0822.11077

[8] Labute, John Mild pro-p-groups and Galois groups of p-extensions of , J. Reine Angew. Math., Tome 596 (2006), pp. 155-182 | Article | MR: 2254811 | Zbl: 1122.11076

[9] Lagarias, J. C.; Montgomery, H. L.; Odlyzko, A. M. A bound for the least prime ideal in the Chebotarev density theorem, Invent. Math., Tome 54 (1979) no. 3, pp. 271-296 | Article | MR: 553223 | Zbl: 0401.12014

[10] Lagarias, J. C.; Odlyzko, A. M. Effective versions of the Chebotarev density theorem, Algebraic number fields : L-functions and Galois properties (Proc. Sympos., Univ. Durham, Durham, 1975), Academic Press, London, 1977, pp. 409-464 | MR: 447191 | Zbl: 0362.12011

[11] Lebacque, P. Sur quelques Propriétés asymptotiques des corps globaux (2007) (Masters thesis)

[12] Lebacque, Philippe On Tsfasman-Vlăduţ invariants of infinite global fields, Int. J. Number Theory, Tome 6 (2010) no. 6, pp. 1419-1448 | Article | MR: 2726590 | Zbl: 1225.11146

[13] Louboutin, Stéphane Explicit upper bounds for residues of Dedekind zeta functions and values of L-functions at s=1, and explicit lower bounds for relative class numbers of CM-fields, Canad. J. Math., Tome 53 (2001) no. 6, pp. 1194-1222 | Article | MR: 1863848 | Zbl: 0998.11066

[14] Neukirch, Jürgen; Schmidt, Alexander; Wingberg, Kay Cohomology of number fields, Grundlehren der Mathematischen Wissenschaften [Fundamental Principles of Mathematical Sciences], Tome 323, Springer-Verlag, Berlin, 2008, xvi+825 pages | Article | MR: 2392026 | Zbl: 1136.11001

[15] Niederreiter, Harald; Xing, Chaoping Towers of global function fields with asymptotically many rational places and an improvement on the Gilbert-Varshamov bound, Math. Nachr., Tome 195 (1998), pp. 171-186 | Article | MR: 1654693 | Zbl: 0920.11039

[16] Rosen, Michael Number theory in function fields, Graduate Texts in Mathematics, Tome 210, Springer-Verlag, New York, 2002, xii+358 pages | Article | MR: 1876657 | Zbl: 0830.11044

[17] Šafarevič, I. R. Extensions with prescribed ramification points, Inst. Hautes Études Sci. Publ. Math. (1963) no. 18, pp. 71-95 | MR: 176979 | Zbl: 0118.27505

[18] Schmidt, Alexander Über pro-p-fundamentalgruppen markierter arithmetischer kurven, J. Reine Angew. Math., Tome 640 (2010), pp. 203-235 | Article | MR: 2629694 | Zbl: 1193.14041

[19] Serre, Jean-Pierre Quelques applications du théorème de densité de Chebotarev, Inst. Hautes Études Sci. Publ. Math. (1981) no. 54, pp. 323-401 http://archive.numdam.org/article/PMIHES_1981__54__123_0.pdf | EuDML: 103977 | Numdam | MR: 644559 | Zbl: 0496.12011

[20] Serre, Jean-Pierre Rational Points on Curves over Finite Fields (1985) (Harvard University)

[21] Silverman, Joseph H. An inequality relating the regulator and the discriminant of a number field, J. Number Theory, Tome 19 (1984) no. 3, pp. 437-442 | Article | MR: 769793 | Zbl: 0552.12003

[22] Stichtenoth, Henning Algebraic function fields and codes, Universitext, Springer-Verlag, Berlin, 1993, x+260 pages | MR: 1251961 | Zbl: 0816.14011

[23] Tsfasman, M. A.; Vlăduţ, S. G. Algebraic-geometric codes, Mathematics and its Applications (Soviet Series), Tome 58, Kluwer Academic Publishers Group, Dordrecht, 1991, xxiv+667 pages (Translated from the Russian by the authors) | Article | MR: 1186841 | Zbl: 0727.94007

[24] Tsfasman, M. A.; Vlăduţ, S. G. Infinite global fields and the generalized Brauer-Siegel theorem, Mosc. Math. J., Tome 2 (2002) no. 2, pp. 329-402 (Dedicated to Yuri I. Manin on the occasion of his 65th birthday) | MR: 1944510 | Zbl: 1004.11037

[25] Tsfasman, Michael; Vlăduţ, Serge; Nogin, Dmitry Algebraic geometric codes : basic notions, Mathematical Surveys and Monographs, Tome 139, American Mathematical Society, Providence, RI, 2007, xx+338 pages | Article | MR: 2339649 | Zbl: 1127.94001

[26] Vlèduts, S. G.; Drinfelʼd, V. G. The number of points of an algebraic curve, Funktsional. Anal. i Prilozhen., Tome 17 (1983) no. 1, p. 68-69 | Zbl: 0522.14011

[27] Zimmert, Rainer Ideale kleiner Norm in Idealklassen und eine Regulatorabschätzung, Invent. Math., Tome 62 (1981) no. 3, pp. 367-380 | Article | EuDML: 142778 | MR: 604833 | Zbl: 0456.12003

Cited by Sources: